# SDR CA960212003

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Leaking Seal
- Location: Eng #1 Bearing
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMELL IN FLIGHT DECK AND CABIN CREW REPORT A MIST IN THE CABIN AIR. SMELL CLEARED WITH ENGINE AIR OFF AND APU AIR ON. BLEED AIR ON #3 ENGINE OILY. ENGINE REPLACED. OIL LEAKING FROM #1 BEARING.
